MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sorin group (b)(4) manufactures the sorin centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of sorin group (b)(4).A sorin group field service representative was dispatched to the facility to investigate.The service representative was able to reproduce the reported issue and confirmed that the problem was caused by a loose guide sleeve in the scp centrifugal pump control panel.The loose guide sleeve was tightened to specification and a subsequent functional verification test was completed without further issue.The device was returned to service.The investigation is on-going.A follow-up report will be sent when the investigation is complete.
 
Event or Problem Description
Sorin group (b)(4) received a report that the speed adjustment encoder of the sorin centrifugal pump system with tubing clamp did not function properly post-procedure.There was no report of patient injury.

Brand Name
SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6244562
Report Number9611109-2016-00985
Device Sequence Number650969
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public010403381790098611151005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1